# SDR SWAA2022022230221

- Difficulty date: December 22, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N793SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27888
- Aircraft time: 63,392 hours, 37,243 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER SURFACE WIGGLE PLATE AT RSS 261 IS CRACKED / REMOVED AND REPLACED RT WING LOWER SURFACE WIGGLE PLATE AT R55 261; P/N. 115A2781-14 IAW. 51-40-02 AND AIPC 57-50-00-30. 889204 28DEC18
